I was given Zyprexa instead of Saphris after 6 months taking it and gaining 30+ lbs.! But over 5 days my hunger is out of control. I'm not thinking Zyprexa is the answer. I hear great things about Geodon. Does anyone know anything personally? This weight is depressing. I'm also taking Topamax to combat the weight. Too early to tell yet. I want to be hopeful. Please help with any insight!
I'm taking 120 mg. of Geodon and 1.5 mg. of Saphris for sleep and i have put on 15 pounds. i was takng 5 mg. of Saphris but thought if i could cut it down, i could stop putting on weight. i wasn't sure if my weight gain was from the Saphris or the Geodon. I'm also taking Topomax for the added weight(though I haven't seen any weight loss yet). Don't know if this helps or not!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2010 • 3 answers
Posted 11 May 2010 • 2 answers
Posted 10 Mar 2011 • 4 answers
Posted 10 Apr 2011 • 2 answers
Just prescribed Saphris and a little freaked out. Any help? I have mixed bipolar d/o and have had a?
Posted 22 Jun 2011 • 8 answers